# SDR CALA2025082608123

- Difficulty date: August 24, 2025
- Submitted: August 26, 2025
- Operation: Air carrier
- Aircraft: N837UA
- Make and model: Airbus A319-131
- Aircraft serial: 1474
- Aircraft time: 69,803 hours, 31,252 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Cap
- Part number: 0727540
- Part serial: C222107
- Condition: Missing
- Location: Zone 600
- Part time: 3,614 hours, 1,902 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RAMP REPORT OF FUEL COUPLING CAP MISSING. RIGHT WING.    INSTALLED FUEL CAP IAW AMM 28-25-41-400-005-A, SUB TASK 28-25-41-420-056-C, FROM STEP B2N TO B2Q,
